Close
Results 1 to 3 of 3
  1. #1
    Phen Newbie
    Join Date
    Nov 2008
    Posts
    2
    Photos
    View albums

    Unhappy Help~feeling yucky!

    Hey everyone! I'm new to this forum. My doctor prescribed phentermine for me exactly a week ago - 15 mg 2/day. I started out taking the prescribed dose, but found myself not sleeping. Then, this past Thursday, have reduced the dosage to one around mid-morning (since my worst time of day to eat are lunch and afternoon snacking). That has seemed to help the insomnia, BUT I am having headaches and am really tired and irritiable. . . Is this something that will get better as I go along? I was hoping that since I've only been on Phen for 7 days that my body is still trying to tolerate it and adjusting. If anyone can give me some advice out there, I would really appreciate it. Do I need to stick with it??? Or, stop???? I really appreciate anyone's advice...THANKS!

  2. Advertising
    advertising
     

  3. #2
    Gold Phenster Mommy2Belle's Avatar
    Join Date
    Jul 2008
    Location
    Baltimore Maryland
    Posts
    605
    Photos
    View albums

    Default

    headaches are a side effect sadly most of us drink more water and it will eliminate the headaches i also take tylenol depending how bad it is. as for being irritable that is one also. It normally wears off once you are on phen for a little bit. You may still have your moments. I defiently say stick with it. I dont know anyone on Phen that hasnt had atleast one of those side effects. But in the end its all about what you can handle. Good luck.

    These 2 right here are my inspiration
    11-16 206 :*(
    12/14-183.6!! FIRST MONTH LOSS 20.4LBS!!!
    3/22-159.6 3 MONTHS IN 46.4lbs DOWN

    Mini Goal- 170 by Christmas
    Mini Goal-145 by Valentines day
    BY our 11 year anniversary March 4 2012 i want to be at my goal weight of 130

  4. #3
    Phen Newbie
    Join Date
    Nov 2008
    Posts
    2
    Photos
    View albums

    Default

    Thanks so much for the encouragement. I am now on day 10 and seem to be feeling a little better. I'm still just doing the 1 15 mg per day right now, which seems to be managing my appetite. I read a post of another lady who has issues with irritability and she just recognizes that and trys to improve on it. I'm trying that - my family certainly doesn't need to suffer! HA! It seems to be better than it was 2 days ago.

    Anyway, thanks for the encouragement - I'm just a chugging along. . . =)

Similar Threads

  1. Feeling Yucky. PLZ HELP!!!
    By snuggie in forum My Experience with Phentermine (Year 2005)
    Replies: 4
    Last Post: August 1st, 2005, 01:35 PM
  2. I need help....having a YUCKY evening!!
    By pookie in forum My Experience with Phentermine (Year 2003)
    Replies: 7
    Last Post: March 7th, 2003, 05:01 AM
  3. I feel yucky!!!!
    By Sydney1 in forum My Experience with Phentermine (Year 2002)
    Replies: 8
    Last Post: July 24th, 2002, 08:52 AM
  4. YUCKY need HELP
    By Greeneyedladync25 in forum My Experience with Phentermine (Year 2002)
    Replies: 8
    Last Post: June 9th, 2002, 04:32 PM
  5. what a yucky day
    By the8tremom in forum My Experience with Phentermine (Year 2000)
    Replies: 12
    Last Post: October 5th, 2000, 10:09 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •